Free Access
Volume 34, Number 2, March/April 2000
Special issue for R. Teman's 60th birthday
Page(s) 241 - 273
Published online 15 April 2002
  1. A. Bensoussan, Stochastic Navier Stokes Equations. Acta Appl. Math. 38 (1995) 267-304. [CrossRef] [MathSciNet] [Google Scholar]
  2. A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes. J. Func. Anal. 13 (1973) 195-222. [CrossRef] [Google Scholar]
  3. G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992). [Google Scholar]
  4. F. Flandoli and D. Gatarek, Martingale and Stationary Solutions for Navier-Stokes Equations, Preprints di Matematica - n° 14 (1994). [Google Scholar]
  5. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland, Amsterdam (1981). [Google Scholar]
  6. I. Karatzas and S.E. Shereve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York (1988). [Google Scholar]
  7. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris (1969). [Google Scholar]
  8. R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North Holland (1977). [Google Scholar]
  9. W. von Wahl, The Equations of Navier-Stokes and Abstract Parabolic Equations, Aspects of Mathematics, Fr. Viewig & Sohn, Braunschweig/Wiesbaden (1985). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you